| Model Number |
1001683 |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ten infusion set cannula kinked events on (b)(6)2026.The blood glucose level was high, and the patient was treated with correction bolus via pump and multiple daily injections.
Additional Manufacturer Narrative
Mdr 3003442380-2026-0108891 / initial 1 of 2
e1: name: tandem
country: united states of america
street: 11045 roselle street suite 200
city: san diego
state: ca
zip code: 92121
based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.